MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Urinary Retention (2119)
Date of Event 10/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, neotract was made aware of a patient who received a successful prostatic urethral lift (pul) procedure on (b)(6) 2021.As a pre-procedural antibiotic, the patient was prescribed ancef.In the days following the procedure (timing unknown), the patient underwent emergency hemorrhoid surgery which urologist said was ¿unrelated to the pul procedure.¿ post hemorrhoid surgery, the patient experienced urinary retention.On (b)(6) 2021, he was admitted to the hospital for a c.Difficile infection, thought to be related to the ancef medication and not to the pul procedure.Ct imaging revealed air in his pelvis.Patient was transferred to the icu for two weeks for unknown reasons, has since been discharged and reported as doing well.The urologist stated that he believed the infection, urinary retention, and pelvic air were unrelated to the pul procedure.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer Contact
brian gall
4155 hopyard road
pleasanton, CA 94588
9253296547
MDR Report Key12849499
Report Number3015181082-2021-00038
Device Sequence Number4093859
Product Code PEW
UDI-Device Identifier00814932020001
UDI-Public00814932020001
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberUL400-4
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Initial Report FDA Received Date11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale